MathSciNet Relay Station
MathSciNet bibliographic data
MR1193604 57M05 (20E05 20F29 20F34)
Morita, Shigeyuki The extension of Johnson's homomorphism from the Torelli group to the mapping class group. Invent. Math. 111 (1993), no. 1, 197–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement